A Formal Theory of Inductive Inference: Part 1


Authored By:R. J. Solomonoff
Paper Title:A Formal Theory of Inductive Inference: Part 1
In:Inform. Control
Vol. 7
Publication Date: 1964
Pages:1-22

BibTeX Record:
@Article{s-ftiip1-64,
author = "R. J. Solomonoff",
title = "A Formal Theory of Inductive Inference: Part 1",
journal = "Inform. Control",
volume = "7",
year = "1964",
pages = "1--22",
comment = "Concerned with extrapolation of sequences. Defines probability of extension via likelihood random TM program will generate it.",
}

Hide BibTeX Record